# SDR CALA2019090901511

- Difficulty date: September 9, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N21108
- Make and model: Boeing 757224
- Aircraft serial: 27298
- Aircraft time: 94,471 hours, 23,009 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 72067002
- Condition: Fire
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, A
- Precautionary procedure: A

## Discrepancy

OVEN 103 INOP DEBRIS AND FOOD WASTE IN OVEN CAUGHT FIRE. DEBRIEFED CREW ON ARRIVAL F/A STATES OVEN 103 WAS ONLY SMOKING AFTER 3 MINUTES OF USE. REMOVED AND REPLACED OVEN AT STATION 103 REF AMM 25-34-00. OPS CHECKED ON HIGH FOR 10 MINUTES. NO DEFECTS NOTED. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1232006  SN OFF 0795 OVEN, SMALL, SG  OFF 99-2532-9-0003 0795 ON 99-2532-9-0003 1210.
